Alert archive / Alabama / Tornado Warnings in 2024

Tornado Warning 6, NWS Mobile, AL

January 9, 2024Mobile County, Alabama

NWS Mobile, AL issued this tornado warning at Jan 9, 2024, 4:08 AM CST for Mobile County, Alabama. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 4:08 AM CST (10:08 UTC)
Expired
Jan 9, 2024, 4:24 AM CST
In force
16 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Mobile County, AL

The radar

The Mobile radar (KMOB), 33 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:42 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2024-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2024-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1205 square meters per square second.1939587897117Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
1205 m²/s²
0-3 km storm-relative helicity
1723 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

680 
WFUS54 KMOB 091008
TORMOB
ALC097-091045-
/O.NEW.KMOB.TO.W.0006.240109T1008Z-240109T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
408 AM CST Tue Jan 9 2024

The National Weather Service in Mobile has issued a

* Tornado Warning for...
  South central Mobile County in southwestern Alabama...

* Until 445 AM CST.
    
* At 407 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Coden, or over Bayou La Batre, moving east at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bayou La Batre and Coden around 410 AM CST.
  Alabama Port around 415 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3036 8830 3041 8831 3055 8794 3049 8793
      3048 8794 3048 8793 3034 8790 3034 8800
TIME...MOT...LOC 1007Z 265DEG 41KT 3039 8825 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RD
1 follow-up statement
851 
WWUS54 KMOB 091024
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
424 AM CST Tue Jan 9 2024

ALC097-091034-
/O.CAN.KMOB.TO.W.0006.000000T0000Z-240109T1045Z/
Mobile AL-
424 AM CST Tue Jan 9 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL MOBILE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM CST for southwestern
Alabama.

LAT...LON 3036 8830 3041 8831 3055 8794 3049 8793
      3048 8794 3048 8793 3034 8790 3034 8800
TIME...MOT...LOC 1024Z 265DEG 41KT 3041 8802 

$$

RD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Jan 8, 11:52 PM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Jan 8, 11:52 PM CST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1152 PM CST Mon Jan 8 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1152 PM CST Mon Jan 8 2024

High impact aviation conditions are expect through the forecast
period as a strong system progresses across the area. Prevailing
IFR to low-end MVFR ceilings will occur overnight, along with
strong southeast and then southerly winds sustained around 25 to
30 knots gusts to 45 knots. Wind gusts along and south of I-10
could approach 50 knots. Strong to severe storms will be possible
overnight as a cold front moves across the area. Strong winds in
excess of 70 mph and tornadoes will be possible with these storms
along with reduced visibilities. Southerly low-level wind shear
will be significant overnight with about 55-70 knots at 2000 ft.
Conditions will improve early Tuesday morning with a return to VFR
conditions as the front moves through and winds turn westerly.
/22

&&

.PREV DISCUSSION... /issued 1050 PM CST Mon Jan 8 2024/

..New UPDATE...

UPDATE...
Issued at 1050 PM CST Mon Jan 8 2024

The lull in deeper convection is about to come to an end as we are
set to ramp-up for a more persistent severe weather threat through
the remainder of the night. We are continuing to monitor the
radar trends, and we are now seeing the onset of shallow
convection over the Gulf and increasing deeper convection across
southeast MS as the upper dynamics increase from west to east. The
current position of the warm front extends from Hattiesburg MS
eastward across Perry and Greene counties, and then southeastward
across central Mobile and southern Baldwin counties.

Once the deeper convection begins late this evening, most areas
will be under a severe storm threat (damaging winds, large hail,
and potential long-track tornadoes) as the front continues to lift
northward and shift toward the east in this highly-sheared
environment. Surface-based Cape values have risen to between
1000-1500 J/KG along and southwest of the warm front. These values
are expected to slightly increase and shift more toward the
northeast overnight. We should see values climb as high as 2000
J/KG closer to the coast later tonight. A Tornado Watch remains in
effect for our entire warning area through 7 AM Tuesday morning.
/22

PREV DISCUSSION... /issued 345 PM CST Mon Jan 8 2024/

New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tuesday)
Issued at 345 PM CST Mon Jan 8 2024

No mincing words here, our concerns for the overnight period
tonight is serious. A incredibly impactful system has begun across
our area and conditions will rapidly deteriorate throughout the
night. The potential for significant severe appears likely across
most of the area including the potential for several significant
tornadoes (EF-2+) and damaging winds in excess of 70 mph. While
the current severe risk is at an enhanced, the ceiling of this
environment could easily support a more significant severe threat
and only minor confidence questions are holding back from higher
severe probs. Nonetheless, these confidences may not improve until
we see the white of its eyes and this event needs to be treated
seriously. On top of significant severe, intense wind gusts of 50
to 60 mph, minor to moderate coastal flooding and extremely high
surf will all be possible overnight tonight. Coastal and wind
impacts will likely be on the higher end for non-tropical systems
for the Mobile area.

I'll keep the synoptics short here as by this point its about
small scale things and impacts. I think we all understand by this
point there's a rather strong system moving through.

Severe Threat...The makings of a significant severe thunderstorm
threat looks likely tonight and into Tuesday morning. An intense
low level jet will usher plenty of warm air and rich Gulf moisture
into the area with temperatures/dew points rising nearly 20
degrees over the next 18 hours. These factors will likely have no
issue working instability inland across our area as the marine
boundary lifts northward. All the high resolution guidance
continues to have around 1000 J/KG of MLCape making its way to the
highway 84 corridor with some guidance hinting at near 2000 J/KG
near the I-10 corridor. On top of the instability the shear will
be absolutely insane with 0-1 KM SRH values in the warm sector
hovering around the 500 to 700 m2/s2 and with no surprise,
forecast soundings continue to indicate very significant low level
curvature. Intense jet dynamics in the right entrance region of
the upper jet will likely lead to widespread convective coverage
beginning around midnight, likely overcoming the intense shear
allowing for storms to rapidly organize. This event will go from 0
to 100 very quickly as the upper jet moves in and the intense low
level jet increases. Rain will likely begin well before the
severe weather arrives and things will likely go from showers and
a few elevated thunderstorms to numerous severe storms in a couple
hours. DO NOT LET YOUR GUARD DOWN BEFORE MIDNIGHT.

Expect two possibly three rounds of severe weather to be possible
with rounds two and three capable of significant severe. The first
of three rounds is a little more conditional as the marine
boundary moves inland. Given the shear environment, relatively low
freezing level heights and deep EL's, elevated storms would be
possible with some hail probably around 1 inch in diameter. This
will likely occur prior to midnight and in the grand scheme of
things this threat is a mole hill compared to the mountain ahead.

The second round is when things will begin to rapidly go downhill
as the clock strikes midnight (or around that time). Recent high
res-guidance continues to uptrend in the possibility of a few
discrete to semi-discrete supercells developing along a confluence
band ahead of the main line as the marine boundary lifts north
shortly around midnight or just after. Given the shear environment
and the boundary, this environment would be more than supportive
of strong tornadoes and if these cells truly are able to take full
advantage of the environment then the ceiling may be higher. The
big question for higher end potential is can these storms sustain
themselves with a lot of cell interactions, intense shear, modest
but quickly increasing instability and stay within the optimal
boundary spot to remain tornado producers. Unfortunately, some of
our strongest tornadoes locally have occurred in environments
along these marine boundaries and warm fronts when they are able
to sustain themselves within the optimal boundary mode. While we
are still unsure about this potential, the high impact nature of
this period warrants great concern and if confidence continues to
increase this would likely be the driving force into any potential
severe upgrades heading into the evening.

Then final punch will arrives shortly after round two in the 2 am
to 8am timeframe in the form of a rather strong QLCS. This heavily
forced squall line will only intensify as the upper jet
overspreads and the LLJ increases. The combination of strong
kinematics and low level instability with 0- 3km cape values
likely approaching 100k/kg or more will support strong vertical
stretching in a incredibly rich vorticity environment. This
environment will truly peak east of I-65 across the western
Florida Panhandle and into south central Alabama. Based off recent
research this environment will be primed for QLCS tornadoes and
given the upper echelon shear environment, strong QLCS tornadoes
(EF-2+) could be possible. Along with the tornadoes, strong
damaging winds will also be likely with wind gusts in excess of 70
mph given 850 and 925 mb winds will already be high. This has the
potential to be a rather intense severe event occurring
overnight. Be sure to continue to stay updated and have multiple
ways to receive warnings that are battery operated and charged as
power may go out well before severe thunderstorms arrive.

Wind Impacts...An extremely tight pressure gradient will develop
over the area through tonight as the surface low pressure drops
into the upper 980s. This will result in very windy conditions.
Winds have already been gusting to 30 mph across the area this
afternoon and are expected to increase into the evening. Winds
well offshore have continued to climb with gusts to near 55 mph
already. These winds will steadily move towards the coast this
evening. A high end Wind Advisory has been issued for much of the
area for wind gusts of 40-50 mph. Winds will be even higher along
the coast with gusts up to 60 mph possible late tonight and early
Tuesday morning as a powerful low level jet pushes into the area.
A rather rare High Wind Warning has been issued for these coastal
areas. The compounding impacts of increased winds and ongoing
rainfall to saturate the soil will make trees and power lines more
susceptible to being blown over outside of any thunderstorms.
Because of this, power outages will be possible well before any
severe thunderstorms arrive so it is very important to have
multiple ways to receive warnings overnight. Be sure to charge
battery powered methods of receiving warnings before going to bed
and be sure to secure loose items outside.

Beach/Coastal Hazards....Very strong onshore flow will result in
dangerous rip currents and extremely high surf conditions at all
area beaches. Surf heights of 10 to 15 feet are expected and will
likely lead to beach erosion and coastal overwash along flood
prone barrier islands. A High risk of Rip Currents is in effect
through early this week and a High Surf Warning remains in effect
through Wednesday morning. On top of the intense wave action,
strong and persistent low level winds will push water inland
leading to coastal flooding. The current forecast supports solid
coastal flooding with coastal flood warning conditions potentially
occurring within Mobile Bay. Given that these strong low level
jet scenarios tend to over perform with coastal flooding, we went
ahead and upgraded Mobile Bay to a Coastal Flood Warning. Expect
potentially moderate coastal flooding across most of the barrier
islands and Mobile Bay.

Heavy Rainfall... PWATS will steadily climb in advance of the
system with values approaching the climatological maximum for
this time of year. This moisture combined with better instability
will result in some heavier rain rates this afternoon and
overnight. Storms will be capable of producing heavy rainfall in a
short period of time, but given the progressive nature and the
fact that we are still in a drought, there is still low confidence
in significant flooding impacts. Most areas will likely see 2-4
inches of rainfall now through Tuesday with some areas potentially
picking up 6 inches in this time frame. A localized advisory or
warning cannot be ruled out.

This is about as serious as it gets across our area with respects
to impacts. Please remain weather aware tonight and have an
emergency plan in place. Be sure to have a way to receive warnings
that will wake you up and quickly go to your safe place. Prep
your safe place now as power outages might make things difficult
tonight. Trust us we do not want to be issuing tornado warnings at
4 am either and hopefully things find a way to pan out to the
better. We will be right here with you through the night! BB/03

LONG TERM...
(Wednesday through Monday)
Issued at 345 PM CST Mon Jan 8 2024

A negatively tilted upper trof over the northeastern states ejects
well off to the north, shortly followed by another upper trof
which meanwhile advances across the central/northern Plains and
moves across the extreme northeastern states on Thursday. Very dry
deep layer air will be in place over the area on Wednesday with a
modest improvement following for Thursday. No precipitation is
expected over the area Wednesday and Thursday, while a warming
trend ensues with highs on Wednesday of 50-55 trending to 60-65
for Thursday. Lows Wednesday night look to range from the lower
30s well inland to the lower 40s at the coast. A large upper trof
meanwhile organizes over the western CONUS on Thursday, then
amplifies while advancing across the central states and looks to
take on a negative tilt while zipping into the eastern states
Friday night into Saturday morning. An associated surface low will
be located over the south central states on Thursday then
strengthens while moving to near the Ohio/Mississippi River
confluence by Friday afternoon. This system is expected to bring a
strong cold front through the forecast area mainly during Friday
afternoon, and deep layer moisture stages a fairly significant
comeback ahead of the approaching front. MLCAPE values are
indicated to reach 500-1000 J/kg on Friday before the front moves
through with plenty of favorable shear thanks to a 850 mb jet
around 60 knots. The Storm Prediction Center has outlooked the
forecast area on Friday with a 15% chance for severe storms, which
looks well warranted. This will be a fairly quick moving system,
so will have chance to likely pops return to the forecast for late
Thursday night with categorical pops for Friday then dry
conditions follow for Friday evening. Colder, dry air flows into
the area in the wake of the cold front, and the coldest night
looks to be Saturday night when lows range from the mid 20s well
inland to the mid 30s at the coast. A chance for rain returns on
Monday as a 5-Wave scale longwave trof develops over the CONUS,
with a series of embedded shortwaves set to move across the
forecast area along with improving deep layer moisture. /29A drier
and cooler airmass follows in the wake of the cold front on
Tuesday. Winds will decrease with dry conditions continuing
Wednesday and Thursday as high pressure builds over the area. A
warm front lifts out of the Gulf on Friday as a surface low moves
from the southern plains into the midwestern states. Rain chances
increase on Friday with the warm front and thunderstorms are
possible throughout the day in the warm sector. The exact timing
will be refined as we get closer to the event given the large
differences in guidance regarding the evolution of the shortwave
trough and eventual surface low track. The rain should quickly
exit the region at some point Friday into Saturday, with drier and
cooler conditions for the weekend. /13

MARINE...
Issued at 345 PM CST Mon Jan 8 2024

Frequent gusts to Storm Force are expected tonight through mid
Tuesday morning. Gale conditions follow for the remainder of
Tuesday into early Tuesday evening before winds and seas gradually
subside into Wednesday morning. Winds and seas will increase
again by late week as another system approaches the area. Winds
and seas will be higher near storms. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      49  59  33  53  38  64  53  71 / 100  70   0   0   0   0  60  80
Pensacola   52  66  37  53  42  63  55  71 / 100  90   0   0   0   0  50  80
Destin      54  70  40  57  46  65  57  74 / 100 100   0   0   0   0  40  80
Evergreen   46  66  30  55  32  66  47  70 / 100  90   0   0   0   0  50  80
Waynesboro  44  55  30  54  32  65  47  69 / 100  40   0   0   0   0  60  80
Camden      44  58  31  51  32  62  46  68 / 100  70   0   0   0   0  50  90
Crestview   50  69  32  55  35  64  49  71 / 100 100   0   0   0   0  50  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CST Tuesday for ALZ051>060-261-262.

     Coastal Flood Warning until 6 AM CST Tuesday for ALZ263>266.

     High Wind Warning until 9 AM CST Tuesday for ALZ263>266.

     Wind Advisory from 9 AM to 6 PM CST Tuesday for ALZ263>266.

     High Rip Current Risk through late Wednesday night for ALZ265-
     266.

     High Surf Warning until 7 AM CST Wednesday for ALZ265-266.

FL...High Wind Warning until 9 AM CST Tuesday for FLZ201>206.

     Wind Advisory from 9 AM to 6 PM CST Tuesday for FLZ201>206.

     High Rip Current Risk through late Wednesday night for FLZ202-
     204-206.

     High Surf Warning until 7 AM CST Wednesday for FLZ202-204-206.

     Coastal Flood Advisory until 6 AM CST Tuesday for FLZ202-204-206.

MS...Wind Advisory until 6 PM CST Tuesday for MSZ067-075-076-078-079.

GM...Storm Warning until 9 AM CST Tuesday for GMZ630>636-650-655-670-
     675.

     Small Craft Advisory from 9 AM Tuesday to midnight CST Tuesday
     night for GMZ630>636.

     Gale Warning from 9 AM to 9 PM CST Tuesday for GMZ650-655-670-
     675.

     Small Craft Advisory from 9 PM Tuesday to 9 AM CST Wednesday for
     GMZ650-655.

     Small Craft Advisory from 9 PM Tuesday to noon CST Wednesday for
     GMZ670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jan 8, 10:31 PM CST, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1031 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     Coastal Flood    2 ESE Downtown Mobile   30.68N 88.01W
01/08/2024                   GMZ630             AL   Broadcast Media

            The Causeway at the Middle Bay Exit 30 is
            inundated and has become impassable. Latest
            guage data from Coast Guard Sector Mobile is
            at 2.61 ft MHHW suggesting minor flooding
            but nearing moderate flood stage.

&&
Local storm report, Jan 8, 11:11 PM CST, 4 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1111 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     Tstm Wnd Dmg     3 SE Lucedale           30.89N 88.55W
01/08/2024                   George             MS   Emergency Mngr

            Several outbuildings were blown toward the
            south from their foundations. Roof from
            another nearby building as removed and
            deposited east into an adjacent field.
            Possible tornado.

&&
Local storm report, Jan 8, 11:13 PM CST, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1113 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     1 E University of South 30.69N 88.16W
01/08/2024                   Mobile             AL   NWS Employee

            Large tree uprooted and powerlines downed.

&&
Local storm report, Jan 9, 12:53 AM CST, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1253 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Non-Tstm Wnd Gst Mobile Regional Airport 30.69N 88.24W
01/09/2024  M68 MPH          Mobile             AL   ASOS

            68 mph wind gust measured by KMOB ASOS.

&&

JFB
Local storm report, Jan 9, 2:38 AM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
238 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     Tstm Wnd Gst     Pensacola International 30.47N 87.19W
01/09/2024  M62 MPH          Escambia           FL   ASOS

&&

JFB
Local storm report, Jan 9, 3:21 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
321 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     Non-Tstm Wnd Gst Jay                     30.96N 87.16W
01/09/2024  M61 MPH          Santa Rosa         FL   Mesonet

            USA CHILI mesonet site recorded a 61 mph non
            thunderstorm wind gust.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:33 PM CSTSpecial Weather StatementMOBMobile27 min
Jan 8, 7:00 PM CSTSpecial Weather StatementMOBBaldwin30 min
Jan 8, 11:26 PM CSTSevere Thunderstorm Warning Considerable damage threatMOBChoctaw, Clarke, Monroe, Washington34 min
Jan 8, 11:50 PM CSTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Wilcox40 min
Jan 9, 12:09 AM CSTAreal Flood AdvisoryMOBMobile, Washington3 hr
Jan 9, 12:22 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Mobile, Washington38 min
Jan 9, 12:31 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe44 min
Jan 9, 12:53 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBButler, Monroe, Wilcox37 min
Jan 9, 12:55 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Washington, Wilcox50 min
Jan 9, 1:00 AM CSTAreal Flood AdvisoryMOBClarke, Washington3 hr
Jan 9, 1:18 AM CSTSpecial Marine WarningMOB42 min
Jan 9, 1:28 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBButler, Clarke, Monroe, Wilcox28 min
Jan 9, 1:54 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Mobile36 min
Jan 9, 1:58 AM CSTSpecial Marine WarningMOB47 min
Jan 9, 2:19 AM CSTSpecial Marine WarningMOB64 min
Jan 9, 2:28 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Wilcox47 min
Jan 9, 3:28 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington47 min
Jan 9, 3:33 AM CSTSpecial Marine WarningMOB42 min
Jan 9, 3:47 AM CSTTornado WarningMOBBaldwin, Mobile28 min
Jan 9, 3:59 AM CSTTornado WarningMOBBaldwin, Mobile20 min
Jan 9, 4:00 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Clarke, Escambia, Mobile, Washington60 min
Jan 9, 4:04 AM CSTSpecial Marine WarningMOB63 min
Jan 9, 4:14 AM CSTSpecial Marine WarningMOB65 min
Jan 9, 4:17 AM CSTSpecial Marine WarningMOB59 min
Jan 9, 4:20 AM CSTSpecial Marine WarningMOB41 min
Jan 9, 4:25 AM CSTTornado WarningMOBBaldwin19 min
Jan 9, 4:32 AM CSTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Crenshaw, Escambia and 2 more58 min
Jan 9, 4:37 AM CSTTornado WarningMOBBaldwin24 min
Jan 9, 4:43 AM CSTTornado WarningMOBBaldwin, Escambia10 min
Jan 9, 4:48 AM CSTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Conecuh, Escambia57 min
Jan 9, 4:58 AM CSTSpecial Marine WarningMOB81 min
Jan 9, 5:26 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia64 min
Jan 9, 6:01 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia49 min
Jan 9, 6:05 AM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw25 min
Jan 9, 6:33 AM CSTSpecial Marine WarningMOB40 min
Jan 9, 6:57 AM CSTSpecial Marine WarningMOB29 min
Jan 9, 1:23 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days
Jan 9, 1:24 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox69 hr
Jan 9, 2:04 PM CSTHigh Surf AdvisoryMOBBaldwin, Mobile17 hr

Nearby

Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.